# SDR SWIA202157377

- Difficulty date: March 21, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL ATTACHING MID CAP ANGLE HAS CORROSION   (C-CHECK RO 4/3/2021)    REMOVED AND INSTALLED NEW REPLACEMENT PAX DOOR LOWER SILL MID CAP ANGLE (P/N SH670-31825-9S) WITH NEW HARDWARE, REF CRJ700 SRM 51-41-02-001-001 A01. OPERATIONAL TEST GOOD.
